# SDR AALA202104129015

- Difficulty date: April 11, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 58,451 hours, 24,367 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Broken
- Location: Flashlite Cradle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT FLIGHT EMERGENCY FLASHLIGHT HAS BROKEN RETAINER CLIP.  REPLACED BROKEN RETAINER CLIP WITH NEW FLIGHT ATTENDANT EMERGENCY FLASHLIGHT RETAINER, PER B737 NG AMM 25-64-00-200-802.
